# SDR P5CA2015072700055

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,252 hours, 1,687 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT FMC CIRCUIT BREAKER TRIPPED.  FMC WENT BLANK.  ELECTRICAL ODOR WAS PRESENT, VISUALLY INSPECTED IAW AMM 05-51-56,  NO DEFECTS NOTED.  DEFFERED CDU IAW MEL 34-61-01-01A, MDDR 58839.
